# SDR IPXA2022042881535

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 72,692 hours, 15,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NART CREW ENTRANCE DOOR EME EXIT ARM HAS COME LOOSE. HEARD BANG IN FLIGHT AT DOOR LOCATION AND UPON LANDING NOTICED EMER EXIT HANDLE WAS DISLODGEDR1 DOOR EMERGENCY OPENING HANDLE FOUND TO BE IN THE CORRECT POSITION. OPERATED DOOR THRU MANY CYCLES AND INSPECTED COMPONENTS PER AMM 52-11-02-200-801. NO DEFECTS NOTED. CHECKED GALLEY AREA FOR LOOSE ITEMS. NONE FOUND. OK TO CONTINUE
